On an optimal control of the Wiener process
Articles
V. Kolemaev
-
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19417
PDF

How to Cite

Kolemaev V. (1963) “On an optimal control of the Wiener process”, Lithuanian Mathematical Journal, 3(1), pp. 169-174. doi: 10.15388/LMJ.1963.19417.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. А. Колемаев. Об одной задаче оптимального регулирования винеровского процесса

V. Kolemaev. Vinerio proceso optimalaus reguliavimo klausimu

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.